Alert archive / Maine / Gale Warnings in 2014

Gale Warning 8, NWS Caribou, ME

January 24, 2014

NWS Caribou, ME issued this gale warning at Jan 24, 2014, 3:15 AM EST. It took effect at Jan 25, 2014, 9:00 AM EST. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 24, 2014, 3:15 AM EST (08:15 UTC)
In effect from
Jan 25, 2014, 9:00 AM EST
Expired
Jan 27, 2014, 12:38 AM EST
In force
40 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WHUS71 KCAR 240815
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
315 AM EST FRI JAN 24 2014

ANZ050>052-242100-
/O.NEW.KCAR.GL.W.0008.140125T1400Z-140126T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
315 AM EST FRI JAN 24 2014

...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM EST SATURDAY.

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
12 follow-up statements
757 
WHUS71 KCAR 242028
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
328 PM EST FRI JAN 24 2014

ANZ050>052-250430-
/O.NEW.KCAR.UP.Y.0002.140124T2028Z-140125T0900Z/
/O.CON.KCAR.GL.W.0008.140125T1400Z-140126T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
328 PM EST FRI JAN 24 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING
SPRAY ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 10 TO 15 FEET.

* FREEZING SPRAY...FREEZING SPRAY CONTINUES THROUGH TONIGHT WITH
  ICING RATES OF UP TO .25 INCHES PER HOUR OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
182 
WHUS71 KCAR 242311
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
611 PM EST FRI JAN 24 2014

ANZ050>052-250715-
/O.CON.KCAR.UP.Y.0002.000000T0000Z-140125T0900Z/
/O.CON.KCAR.GL.W.0008.140125T1400Z-140126T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
611 PM EST FRI JAN 24 2014

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM EST
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 10 TO 15 FEET.

* FREEZING SPRAY...FREEZING SPRAY CONTINUES THROUGH TONIGHT WITH 
  ICING RATES OF UP TO .25 INCHES PER HOUR OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$


NORTON
265 
WHUS71 KCAR 250234
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
934 PM EST FRI JAN 24 2014

ANZ050>052-251045-
/O.CON.KCAR.UP.Y.0002.000000T0000Z-140125T0900Z/
/O.CON.KCAR.GL.W.0008.140125T1400Z-140126T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
934 PM EST FRI JAN 24 2014

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM EST
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 10 TO 15 FEET.

* FREEZING SPRAY...FREEZING SPRAY CONTINUES THROUGH TONIGHT WITH 
  ICING RATES OF UP TO .25 INCHES PER HOUR OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
347 
WHUS71 KCAR 250807
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 AM EST SAT JAN 25 2014

ANZ050>052-252100-
/O.CAN.KCAR.UP.Y.0002.000000T0000Z-140125T0900Z/
/O.CON.KCAR.GL.W.0008.140125T1400Z-140126T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 AM EST SAT JAN 25 2014

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
EST THIS EVENING...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE
FREEZING SPRAY ADVISORY.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN
666 
WHUS71 KCAR 251943
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
243 PM EST SAT JAN 25 2014

ANZ050>052-260345-
/O.EXT.KCAR.GL.W.0008.000000T0000Z-140126T2200Z/
/O.NEW.KCAR.UP.Y.0003.140126T1500Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
243 PM EST SAT JAN 25 2014

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST SUNDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING
SPRAY ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST
MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 12 TO 17 FEET.

* FREEZING SPRAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
035 
WHUS71 KCAR 260201 AAA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
901 PM EST SAT JAN 25 2014

ANZ050>052-261015-
/O.CON.KCAR.GL.W.0008.000000T0000Z-140126T2200Z/
/O.CON.KCAR.UP.Y.0003.140126T1500Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
901 PM EST SAT JAN 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
1 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 11 TO 16 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED ON SUNDAY WITH ICING
  RATES OF UP TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

HEWITT
976 
WHUS71 KCAR 260914
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
414 AM EST SUN JAN 26 2014

ANZ050>052-262100-
/O.CON.KCAR.GL.W.0008.000000T0000Z-140126T2200Z/
/O.CON.KCAR.UP.Y.0003.140126T1500Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
414 AM EST SUN JAN 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 1 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS AROUND 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 10 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED ON SUNDAY WITH ICING 
  RATES OF UP TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

VJN
900 
WHUS71 KCAR 261207
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
707 AM EST SUN JAN 26 2014

ANZ050>052-262015-
/O.CON.KCAR.GL.W.0008.000000T0000Z-140126T2200Z/
/O.CON.KCAR.UP.Y.0003.140126T1500Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
707 AM EST SUN JAN 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 TO
  40 KT. SEAS 5 TO 10 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED ON SUNDAY WITH ICING 
  RATES OF UP TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

VJN
762 
WHUS71 KCAR 261208 CCA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
708 AM EST SUN JAN 26 2014

ANZ050>052-262030-
/O.COR.KCAR.GL.W.0008.000000T0000Z-140126T2200Z/
/O.COR.KCAR.UP.Y.0003.140126T1500Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
708 AM EST SUN JAN 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WINDS AND SEAS...WEST WINDS AROUND 25 KT WITH GUSTS UP TO 35 TO
  40 KT. SEAS 5 TO 10 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED ON SUNDAY WITH ICING 
  RATES OF UP TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

VJN
289 
WHUS71 KCAR 261950
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
250 PM EST SUN JAN 26 2014

ANZ050>052-270400-
/O.EXT.KCAR.GL.W.0008.000000T0000Z-140128T0000Z/
/O.CON.KCAR.UP.Y.0003.000000T0000Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
250 PM EST SUN JAN 26 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST MONDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 9 TO 14 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED ON SUNDAY WITH ICING 
  RATES OF UP TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
473 
WHUS71 KCAR 270348
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1048 PM EST SUN JAN 26 2014

ANZ050>052-271200-
/O.CON.KCAR.GL.W.0008.000000T0000Z-140128T0000Z/
/O.CON.KCAR.UP.Y.0003.000000T0000Z-140127T0600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1048 PM EST SUN JAN 26 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 9 TO 14 FEET.

* FREEZING SPRAY...FREEZING SPRAY EXPECTED WITH ICING RATES OF UP
  TO 0.25 INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

NORCROSS
227 
WHUS71 KCAR 270538
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1238 AM EST MON JAN 27 2014

ANZ050>052-271345-
/O.CAN.KCAR.GL.W.0008.000000T0000Z-140128T0000Z/
/O.CAN.KCAR.UP.Y.0003.000000T0000Z-140127T0600Z/
/O.NEW.KCAR.GL.W.0009.140127T0600Z-140128T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1238 AM EST MON JAN 27 2014

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
FREEZING SPRAY ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 24, 12:59 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Jan 24, 12:59 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1259 AM EST FRI JAN 24 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE LATE TONIGHT AND THEN CREST
OVER THE AREA LATE FRIDAY AND MOVE EAST FRIDAY NIGHT. LOW PRESSURE
WILL APPROACH FRIDAY NIGHT AND TRACK WEST OF THE REGION ON
SATURDAY. AN ARCTIC COLD FRONT FOLLOWING THE LOW WILL CROSS THE
REGION SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH TODAY/...
1230 AM UPDATE: THE MOST SIG CHG THIS UPDATE WAS RAISING LOWS OVR
NE AROOSTOOK COUNTY ALG U.S RTE 1 BY ABOUT 5 DEG F DUE TO A
PERSISTENT...RELATIVELY NARROW BAND OF LOW SC CLDNSS FROM THE ST
LAWRENCE SEAWAY. IT'S DIFFICULT TO TELL HOW LONG THIS BAND WILL
REMAIN IN PLACE...BUT LATEST SAT IMAGERY DOES SHOW IT HOLDING IN
PLACE...SO EVEN IF BEGINS BREAKING UP SHORTLY BEFORE DAYBREAK...
IT WILL NOT ALLOW MUCH TM FOR TEMPS TO FALL TO PREV FCST LOWS...
AND THATS IF SFC WINDS DECOUPLE MORE THAN CURRENT 5 TO 10 MPH
SPEEDS WE CURRENTLY HAVE.

OTHER CHGS INCLUDE MINOR ADJUSTMENTS TO FCST HRLY CLD CVR AND
WINDS INTO FRI MORN. LASTLY...FCST HRLY TEMPS WERE RE-DONE BETWEEN
MDNGT OBSVD TEMPS AND THE MODIFIED FCST LOWS AT 7 AM.

942 PM UPDATE: AN AREA OF STRATUS MOVING OFF THE ST LAWRENCE HAS
MOVED INTO MUCH OF THE ST JOHN VALLEY AND AS FAR SOUTH AS PRESQUE
ISLE PER THE LATEST OBSERVATIONS AND SATELLITE PICTURES. THE
STRATUS IS NOT NEARLY AS EXTENSIVE AS IT WAS THIS TIME LAST NIGHT
WHEN IT COVERED MUCH OF NORTHERN MAINE. THERE ARE ALSO SOME
PATCHES OF HIGHER CLOUDS ACROSS PARTS OF CENTRAL AND DOWNEAST
MAINE. THE COLDEST TEMPS ARE CURRENTLY ACROSS THE NORTHWEST
VALLEYS OF THE CWA WITH BIG BLACK THE COLD SPOT AT 18 BELOW AS OF
9 PM. A FEW OF THE NORMAL COLD SPOTS ACROSS NW MAINE WILL LIKELY
BOTTOM OUT AROUND 30 BELOW. MADE ONLY SOME MINOR ADJUSTMENTS TO
THE SKY GRIDS AND TEMPS BASED ON THE LATEST CONDITIONS AND
EXPECTATIONS FOR THE REMAINDER OF THE NIGHT.

ORGNL DISC: HIGH PRESSURE BEGINS TO BUILD INTO THE AREA FOR
TONIGHT WITH SKIES CONTINUING TO STAY MAINLY CLEAR TO AT TIMES
PARTLY CLOUDY. WINDS WILL ALSO DIMINISH ALLOWING TEMPERATURES TO
BOTTOM OUT IN THE MINUS TEENS AND MINUS 20S ACROSS THE NORTH WITH
THE COLDEST READINGS OCCURRING IN THE SHELTERED VALLEY LOCATIONS.
EXPECT MINUS SINGLE DIGITS FOR LOWS DOWNEAST. SINCE WINDS WILL BE
DIMINISHING OPTED NOT TO GO WITH ANY WIND CHILL HEADLINES FOR
TONIGHT.

HIGH PRESSURE CRESTS OVER THE AREA FRIDAY WITH MOSTLY SUNNY SKIES
AND LIGHTER WINDS COMPARED TO TODAY. TEMPERATURES HOWEVER WILL BE
AS COLD IF NOT A FEW DEGREES COLDER WITH HIGHS ONLY AROUND ZERO IN
THE NORTH AND IN THE SINGLE DIGITS SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM SATURDAY/...
HIGH PRESSURE WILL BE CRESTING OVER THE AREA LATE FRIDAY. THIS
WILL BRING A MOSTLY CLEAR AND COLD EVENING WITH LIGHT WINDS FRIDAY
EVENING. A FAST MOVING TROUGH OF LOW PRESSURE AHEAD OF AN ARCTIC
COLD FRONT WILL THEN BRING INCREASING CLOUDS FRIDAY NIGHT. SOME
LIGHT SNOW MAY SPREAD INTO WESTERN AREAS TOWARD SATURDAY MORNING.
LOW PRESSURE LIFTING TO OUR WEST AND NORTH WILL THEN PRODUCE A
STRONG SOUTH WIND WITH SNOW ACROSS THE AREA SATURDAY. NORMALLY A
LOW TRACKING TO OUR NORTHWEST WOULD PULL WARM AIR IN AND TURN THE
SNOW TO RAIN. HOWEVER, ARCTIC AIR IS SO DEEP AND THE LOW MOVING SO
FAST THAT IT WILL ONLY BE ABLE TO TURN SNOW OVER TO RAIN ALONG THE
COAST. THE REST OF THE AREA WILL SEE SNOW WITH A COUPLE INCHES
LIKELY IN MOST AREAS. CURRENT GUIDANCE CONTINUES TO FAVOR MOST OF
THE SNOWFALL ALONG THE EASTERN EDGE OF OUR FORECAST AREA NEAR THE
NEW BRUNSWICK BORDER WHERE INTENSIFYING LIFT COULD BRING UP TO 3
TO 5 INCHES OF SNOW IN SOME AREAS. SOUNDINGS ARE PROGGED TO BE
STEEP AND SOME ENHANCEMENT DUE TO INSTABILITY IS POSSIBLE,
ESPECIALLY AS THE FRONT REACHES EASTERN SPOTS WHERE RELATIVELY
WARMER AIR FLOWING IN OFF THE WATER WILL ENHANCE INSTABILITY A
BIT. SNOW WILL PUSH EAST SATURDAY EVENING AS LOW PRESSURE LIFTING
INTO QUEBEC PULLS A STRONG ARCTIC COLD FRONT ACROSS THE AREA.
FOLLOWING THE FRONT, TEMPERATURES MAY FALL BELOW ZERO ACROSS THE
NORTH DURING THE DAY SUNDAY WITH BITTER COLD WIND CHILLS POSSIBLY
REQUIRING WIND CHILL WARNINGS. TEMPS DOWNEAST WILL DROP THROUGH
THE SINGLE DIGITS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
OUR FOCUS EARLY NEXT WEEK WILL BE ON A SMALL CLIPPER LOW RAPIDLY
TRACKING TOWARD OUR AREA SUNDAY NIGHT. THE LOW WILL BRING INCREASING
CLOUDS SUNDAY NIGHT WITH LIGHT SNOW OVERSPREADING THE AREA AFTER
MIDNIGHT. THE LOW WILL BE MOVING TOO QUICKLY TO PULL MUCH MOISTURE
IN OFF THE OCEAN. SOME LIGHT SNOW IS LIKELY LATE SUNDAY NIGHT INTO
EARLY MONDAY AS THE LOW CROSSES THE AREA. AT THIS TIME AMOUNTS LOOK
LIKE THEY WILL AVERAGE AN INCH OR TWO ACROSS THE NORTH WITH UP TO
THREE OR FOUR INCHES OVER PARTS OF THE INTERIOR DOWNEAST REGION. THE
LOW WILL QUICKLY MOVE AWAY INTO THE MARITIMES MONDAY WITH PARTIAL
CLEARING LATE IN THE DAY. COLD ARCTIC AIR WILL FOLLOW AS AN UPPER
LEVEL TROUGH MOVES THROUGH THE AREA BRINGING COLD AND DRY WEATHER
WHICH WILL LAST THROUGH THE MID WEEK PERIOD.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: PATCHY STATUS AND MVFR CEILINGS WILL IMPACT KFVE SOUTH
TO KPQI AT TIMES TONIGHT...OTHERWISE EXPECT VFR CONDITIONS REGION
WIDE THROUGH FRIDAY.

SHORT TERM: VFR CONDITIONS FRIDAY NIGHT WILL LOWER TO IFR EARLY
SATURDAY MORNING. IFR CONDITIONS IN SNOW ARE EXPECTED SATURDAY
INTO SATURDAY EVENING. CONDITIONS WILL IMPROVE TO MVFR LATER
SATURDAY NIGHT. MAINLY VFR CONDITIONS ARE EXPECTED SUNDAY.
CONDITIONS WILL DROP TO IFR LATE SUNDAY NIGHT INTO EARLY MONDAY
MORNING FROM SOUTH TO NORTH AS SNOW SPREADS IN. IFR CONDITIONS IN
LIGHT SNOW ARE EXPECTED MONDAY. CONDITIONS SHOULD IMPROVE TO MVFR
THEN VFR MONDAY NIGHT AND BE VFR ON TUESDAY.

&&

.MARINE...
NEAR TERM: SEAS AND WINDS WILL BE BELOW SCA LEVELS THROUGH FRIDAY
HOWEVER WINDS WILL BE JUST STRONG ENOUGH WHEN COMBINED WITH THE
ARCTIC AIR OVER THE WATER TO CREATE ISSUES WITH FREEZING SPRAY
THROUGH TONIGHT.

SHORT TERM: A GALE WILL LIKELY BE NEEDED SATURDAY FOR STRONG
SOUTH WINDS. SEAS WILL BUILD OVER 10 FT IN RESPONSE TO THE WINDS.
A GALE MAY BE NEEDED SUNDAY FOR STRONG WEST WINDS FOLLOWING THE
PASSAGE OF THE ARCTIC FRONT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...VJN
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...VJN/BLOOMER
MARINE...VJN/BLOOMER
Hazardous weather outlook, Jan 23, 3:04 PM EST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
304 PM EST THU JAN 23 2014

MEZ001>006-010-011-015>017-029>032-242015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
304 PM EST THU JAN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-242015-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
304 PM EST THU JAN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 24, 2:13 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
213 AM EST FRI JAN 24 2014

MEZ001>006-010-241300-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
213 AM EST FRI JAN 24 2014

...BITTERLY COLD WEATHER TONIGHT...ESPECIALLY OVER THE VALLEYS OF
NORTHWEST MAINE...

THE COMBINATION OF AN ARCTIC AIR MASS...A CLEAR SKY...AND
DIMINISHING WIND WILL SET THE STAGE FOR A FRIGID NIGHT. LOW
TEMPERATURES ACROSS NORTHERN MAINE WILL DROP TO 10 TO 20
BELOW...AND LOCALLY AS LOW AS 30 BELOW ACROSS THE ALLAGASH AND
WESTERN SAINT JOHN VALLEYS OF NORTHWEST MAINE.

FROST BIT AND HYPOTHERMIA ARE LIKELY IN AS SHORT AS 15 TO 30
MINUTES IF YOU ARE EXPOSED TO THESE EXTREMELY COLD TEMPERATURES
WITHOUT PROPER PROTECTION. MAKE SURE THAT YOU DRESS WITH SEVERAL
LAYERS OF CLOTHES DESIGNED FOR THE EXTREME CONDITIONS.

MOST PETS SHOULD BE KEPT INSIDE DURING PERIODS OF EXTREME COLD.
REGULAR ACCESS TO CLEAR AND UNFROZEN WATER IS CRITICAL. ROAMING
CATS WILL OFTEN SEEK THE WARMTH OF VEHICLE ENGINES...SO BE SURE
TO KNOCK ON YOUR VEHICLE HOOD OR HONK THE HORN BEFORE STARTING
YOUR VEHICLE.

VJN
Special weather statement, Jan 24, 2:16 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
216 AM EST FRI JAN 24 2014

MEZ001>006-010-241300-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
216 AM EST FRI JAN 24 2014

...BITTERLY COLD WEATHER EARLY THIS MORNING...ESPECIALLY OVER
THE VALLEYS OF NORTHWEST MAINE...

THE COMBINATION OF AN ARCTIC AIR MASS...A CLEAR SKY...AND
DIMINISHING WIND WILL SET THE STAGE FOR A FRIGID EARLY MORNING. LOW
TEMPERATURES ACROSS NORTHERN MAINE WILL DROP TO 10 TO 20 BELOW...AND
LOCALLY AS LOW AS 30 BELOW ACROSS THE ALLAGASH AND WESTERN SAINT
JOHN VALLEYS OF NORTHWEST MAINE.

FROST BIT AND HYPOTHERMIA ARE LIKELY IN AS SHORT AS 15 TO 30
MINUTES IF YOU ARE EXPOSED TO THESE EXTREMELY COLD TEMPERATURES
WITHOUT PROPER PROTECTION. MAKE SURE THAT YOU DRESS WITH SEVERAL
LAYERS OF CLOTHES DESIGNED FOR THE EXTREME CONDITIONS.

MOST PETS SHOULD BE KEPT INSIDE DURING PERIODS OF EXTREME COLD.
REGULAR ACCESS TO CLEAR AND UNFROZEN WATER IS CRITICAL. ROAMING
CATS WILL OFTEN SEEK THE WARMTH OF VEHICLE ENGINES...SO BE SURE
TO KNOCK ON YOUR VEHICLE HOOD OR HONK THE HORN BEFORE STARTING
YOUR VEHICLE.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:24 AM ESTHigh Wind WatchCARHancock, Washington18 hr
Jan 24, 3:28 PM ESTHeavy Freezing Spray AdvisoryCAR12 hr
Jan 24, 3:36 PM ESTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Washington36 hr

Nearby

Gale Warnings in Maine, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.